It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-10-2010, 11:33 AM   #1
Newbie
(female)
 
Join Date: Jun 2010
Location: sobo, va,
Posts: 5
njaye75 HB User
Smile change in my period

A little over 3yrs ago after I had my son I had my tubes tied. Every since my cycle has lasted longer, my cramps are very painful, and my mood is very bad during that time. Nothing over the counter has helped. Before I had my son I found out my pituitary gland is about 3X the size it should be. My question is, has anyone had this type of change after having that surgery? And does it sound like my pituitary gland may have something to do with the change?

 
Old 06-11-2010, 10:15 AM   #2
Senior Veteran
(female)
 
Join Date: Nov 2007
Location: Needham,MA
Posts: 864
shisslak HB Usershisslak HB Usershisslak HB Usershisslak HB Usershisslak HB Usershisslak HB Usershisslak HB User
Re: change in my period

njaye

When was the last time you check in with an endocrinologist concerning your pituitary gland? (I think that is the type of doctor or it could be a neurologist) Maybe you should follow up on why the gland is so large and what factors if may be having on you health now.

Brenda

Last edited by shisslak; 06-11-2010 at 10:16 AM.

 
Sponsors Lightbulb
   
Old 06-11-2010, 09:29 PM   #3
Newbie
(female)
 
Join Date: Jun 2010
Location: sobo, va,
Posts: 5
njaye75 HB User
Angry Re: change in my period

My doctor dida MRI back n September. He said he didn't see any tumors and he checks once a year. They don't know what caused it but my hormones are off. We all have male and female hormones. What ever sex you are you have more of that type of hormone. I have more male.

Last edited by njaye75; 06-11-2010 at 09:32 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Late period / not pregnant? kimmad Women's Health 1 06-11-2010 10:10 AM
period change and cheating boyfriend nighteyestt Women's Health 3 02-23-2009 01:36 PM
Change in diet caused my period? mommazwieback Polycystic Ovary Syndrome (PCOS) 0 07-17-2008 10:11 AM
~Implantation Bleeding? Just an odd diet change? SoUnsure Pregnancy-Teen 4 06-17-2007 04:40 PM
Change in medications Kissa Pain Management 11 01-23-2007 08:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (48), Kszan (40), Titchou (30), twohands (23), janewhite1 (14), Seraph (13), sjb (12), solofelix (10), Vanilla Kiss (10), slenderella (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:57 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!